Prednisone & weird side effects after tapering off
I am a 22 year old female that has just recovered from ITP due to the success of taking really high doses of prednisone. As awful as it is, it was the only thing that worked when I was at a dangerously low platelet count of 2.
I've been on prednisone for about a month now and I've noticed some strange things:
1. I haven't gotten my period since before I started the prednisone (3 months ago)
2. The weight gain has not gone away and my face shape changes from really big to just big depending on weather conditions
3. I'm really really tired all the time.
4. I have a lot of joint pain
5. I have really bad mood swings.
Please if you can give any insights into any of these issues, I would appreciate it.
I too have just come off these tabs with simular side affects. One cheek on face is swollen all though this last week a little less. I wish I'de never taken it but like yourself it cleared my lichen planus in mouth. I think being on it for just a month you may see your face return to normal soon I hope. I also had a racing heart and insomia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.